# SDR SWAA2025110319524

- Difficulty date: September 29, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE,  BS 695, BL 0.  REPLACED ANGLE AND FASTENERS IAW SRM 51-40-02-0G-0, SRM 51-10-02, ITEM 9, AND DWG 273A9110, SHEET 6, REV A.
